# SDR UPS99230004

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, CRACK INDICATION IN WING CENTER SECTION RT WING TERMINAL FITTING, LWR O/B FASTENER HOLE, BS 870. REPAIRED IAW SMRO EO 99416RI UPS EO NR B727-5710-11557-A.
